# SDR SWIA200617308

- Difficulty date: September 7, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 13,224 hours, 10,310 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UNDER BRACKET ON THE FWD WEB OF THE PAX DOOR IN THE RADIUS OF STEPS 5 AND 6, DISCOVERED DURING C-CHECK INSPECTION.  REPAIR PARTS INSTALLED IAW REO 601R-52-11-702.
